# SDR DALA2024111110789

- Difficulty date: November 6, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,671 hours, 18,257 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 PERMANENT REPAIR PER ER/A 613656-14 SECTION II. CORRECTIVE ACTION: REPAIRED PER SRM53-00-01 (0646638)
